# SDR SCNA20161010235

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 53,408 hours, 20,799 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Attach Fitting
- Condition: Cracked
- Location: Ram Air Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT RAM AIR DOOR I/B AND O/B ATTACH FITTINGS CRACKED.   REMOVED AND INSTALLED NEW RT RAM AIR DOOR I/B AND O/B ATTACH FITTINGS.
